Home > Research > Publications & Outputs > Application of the parametric bootstrap to mode...
View graph of relations

Application of the parametric bootstrap to models that incorporate a singular value decomposition.

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>1995
<mark>Journal</mark>Journal of the Royal Statistical Society: Series C (Applied Statistics)
Issue number1
Volume44
Number of pages19
Pages (from-to)31-49
<mark>State</mark>Published
<mark>Original language</mark>English